# SDR HALA2022111000292

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Cracked
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REMOVED AND REPLACED AIR INLET SKIN CHECK VALVE PER AMM 21-26-56.  REPLACED DUCTS DUE TO CRACKS P/N D2122891000001 & D212289090001 AND SILENCER P/N D2122953400001 PER 21-26-81.  OPS AND LEAK CHECKS GOOD.
